Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i1.30
pages 23-31

Relaxations of Attainable Sets and Their Generalized Representation in the Class of Two-Valued Finitely Additive Measures

Alexander G. Chentsov
N.N. Krasovsky Institute of Mathematics and Mechanics Ural Branch of Russian Academy of Sciences Ural Federal University Ekaterinburg, Russia
O. A. Cherepanova
Institute of Mathematics and Mechanics, Ural Division, Russian Academy of Sciences

SINOPSIS

The paper is aimed at constructing sets of asymptotic attainability in the space of functionals with the topology of pointwise convergence for the case where the constraints imposed on the choice of another system of functionals are perturbed. The construction of an extension in the class of two-valued normalized finitely additive measures is suggested for the case of embedding of the "conventional" solution space by assigning a Dirac measure to a selected point. The structure of the attraction set for the class of approximate solutions of the directedness type is established. The possibility for this set to be implemented in a "neighborhood" way as a "close" image set for the corresponding relaxation of the system of constraints is also established.


Articles with similar content:

STOCHASTIC GALERKIN METHODS AND MODEL ORDER REDUCTION FOR LINEAR DYNAMICAL SYSTEMS
International Journal for Uncertainty Quantification, Vol.5, 2015, issue 3
E. Jan W. ter Maten, Roland Pulch
Minimization of Variance for Multidimensional Processes with Multirate Sampling for Models in Space of States with Delay
Journal of Automation and Information Sciences, Vol.42, 2010, issue 9
Victor D. Romanenko, Alexey A. Reutov
INTELLECTUAL DATA PROCESSING AND SELF-ORGANIZATION OF STRUCTURAL FEATURES AT RECOGNITION OF VISUAL OBJECTS
Telecommunications and Radio Engineering, Vol.75, 2016, issue 2
V. A. Gorokhovatskiy, A. Ye. Berestovsky, A. V. Gorokhovatskiy
To the Problem of Determining the Set of Attainability of a Controlled Linear System
Journal of Automation and Information Sciences, Vol.37, 2005, issue 7
Alexey V. Sholokhov, Gennadiy M. Bakan
Minimization of Impact of Bounded Perturbations on Nonlinear Discrete Systems
Journal of Automation and Information Sciences, Vol.50, 2018, issue 1
Vsevolod M. Kuntsevich